American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Benjamin Berkels, Alexander Effland and Martin Rumpf. A posteriori error control for the binary Mumford-Shah model. Math. Comp. 86 (2017) 1769-1791.
Abstract, references, and article information   
View Article: PDF

[2] David Simmons and Yaar Solomon. A Danzer set for axis parallel boxes. Proc. Amer. Math. Soc. 144 (2016) 2725-2729.
Abstract, references, and article information   
View Article: PDF

[3] Lok Ming Lui, Xianfeng Gu and Shing-Tung Yau. Convergence of an iterative algorithm for Teichm\"uller maps via harmonic energy optimization. Math. Comp. 84 (2015) 2823-2842.
Abstract, references, and article information   
View Article: PDF

[4] Y. Lipman, J. Puente and I. Daubechies. Conformal Wasserstein distance: II. computational aspects and extensions. Math. Comp. 82 (2013) 331-381. MR 2983027.
Abstract, references, and article information   
View Article: PDF

[5] Herbert Edelsbrunner and John L. Harer. Computational Topology. AMS Non-Series Monographs 69 (2009) MR MR2572029.
Book volume table of contents   

[6] Persistence. AMS Non-Series Monographs 69 (2009) 149-173.
Book volume table of contents   
View Article: PDF

[7] Complexes. AMS Non-Series Monographs 69 (2009) 51-75.
Book volume table of contents   
View Article: PDF

[8] Graphs. AMS Non-Series Monographs 69 (2009) 3-25.
Book volume table of contents   
View Article: PDF

[9] Surfaces. AMS Non-Series Monographs 69 (2009) 27-49.
Book volume table of contents   
View Article: PDF

[10] Duality. AMS Non-Series Monographs 69 (2009) 103-124.
Book volume table of contents   
View Article: PDF

[11] Applications. AMS Non-Series Monographs 69 (2009) 199-225.
Book volume table of contents   
View Article: PDF

[12] Homology. AMS Non-Series Monographs 69 (2009) 79-102.
Book volume table of contents   
View Article: PDF

[13] Morse functions. AMS Non-Series Monographs 69 (2009) 125-146.
Book volume table of contents   
View Article: PDF

[14] Stability. AMS Non-Series Monographs 69 (2009) 175-198.
Book volume table of contents   
View Article: PDF

[15] Marian Neamtu. Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay. Trans. Amer. Math. Soc. 359 (2007) 2993-3004. MR 2299443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles K. Chui and Qingtang Jiang. Refinable bivariate quartic $C^2$-splines for multi-level data representation and surface display. Math. Comp. 74 (2005) 1369-1390. MR 2137007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Geometric continuous B-spline---A generalization of the approach of $\gamma $-spline. AMS/IP Studies in Advanced Mathematics 34 (2003) 201-211.
Book volume table of contents
View Article: PDF

[18] The generalization of Pascal's theorem and Morgan-Scott's partition. AMS/IP Studies in Advanced Mathematics 34 (2003) 179-187.
Book volume table of contents
View Article: PDF

[19] Multivariate spline and geometry. AMS/IP Studies in Advanced Mathematics 34 (2003) 195-199.
Book volume table of contents
View Article: PDF

[20] Blending several implicit algebraic surfaces with ruled surfaces. AMS/IP Studies in Advanced Mathematics 34 (2003) 89-111.
Book volume table of contents
View Article: PDF

[21] `Optimal' triangulation of surfaces and bodies. AMS/IP Studies in Advanced Mathematics 34 (2003) 189-193.
Book volume table of contents
View Article: PDF

[22] Approximate implicitization of rational surfaces. AMS/IP Studies in Advanced Mathematics 34 (2003) 57-65.
Book volume table of contents
View Article: PDF

[23] On computational geometry. AMS/IP Studies in Advanced Mathematics 34 (2003) 1-32.
Book volume table of contents
View Article: PDF

[24] Geometry for analysis of corneal shape. AMS/IP Studies in Advanced Mathematics 34 (2003) 33-56.
Book volume table of contents
View Article: PDF

[25] A B-spline function in $s_3^1(R^3,\Delta _2^*)$. AMS/IP Studies in Advanced Mathematics 34 (2003) 227-235.
Book volume table of contents
View Article: PDF

[26] Ren-Hong Wang (Editor). Computational Geometry. AMS/IP Studies in Advanced Mathematics 34 (2003) MR MR2001283.
Book volume table of contents

[27] Adaptive and smooth surface construction by triangular A-patches. AMS/IP Studies in Advanced Mathematics 34 (2003) 213-225.
Book volume table of contents
View Article: PDF

[28] Subdivision for $C^1$ surface interpolation. AMS/IP Studies in Advanced Mathematics 34 (2003) 71-82.
Book volume table of contents
View Article: PDF

[29] Quantum teleportation and spin echo: A unitary symplectic spinor approach. AMS/IP Studies in Advanced Mathematics 34 (2003) 133-177.
Book volume table of contents
View Article: PDF

[30] A geometric approach to $\dim S_2^1(\Delta _{MS})$. AMS/IP Studies in Advanced Mathematics 34 (2003) 67-70.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 33 found      Go to page: 1 2

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia